CBS Fall Schedule Moves ‘Big Bang,’ ‘Survivor’ and Two ‘CSI’s

by | May 19, 2010 at 8:43 AM | Fall TV Preview 2010, TV News

'Bazinga...?' Nope, 'Big Bang' is really on the move (CBS)

'Bazinga...?' Nope, 'Big Bang' is really on the move (CBS)

It may look and feel like CBS, but the network’s fall 2010 schedule contains lots of surprises, including several fan faves in new time slots and the addition of five series.But at least network boss Les Moonves saw one headache relieved before the big day: “I’m glad I’m not up here selling ‘One and A Half Men,’” he quipped, referring to Charlie Sheen’s last-minute deal to stick with TV’s most watched comedy.

The major scheduling moves: CBS’ red-hot ‘Big Bang Theory‘ goes to Thursdays, ‘CSI: NY‘ relocates to Friday, and ‘CSI: Miami‘ will help everyone wind down the week on Sundays at 10.

The new arrivals include the Alex O’Loughlin-fronted ‘Hawaii Five-O‘ reboot, Tom Selleck‘s ‘Blue Bloods,’ and the Twitter-inspired comedy ‘$#*! My Dad Says’ (pronounced ‘Bleep My Dad Says.’).

The ‘Criminal Minds’ spin-off starring Forest Whitaker will premiere midseason.

MONDAY
8:00-8:30 PM ‘How I Met Your Mother’
8:30-9:00 PM ‘Rules of Engagement’
9:00-9:30 PM ‘Two and A Half Men’
9:30-10:00 PM ‘Mike & Molly’ [new]
10:00-11:00 PM ‘Hawaii Five-O’ [new]

What’s New: The network has high hopes for ‘Mike & Molly,’ the latest laffer from sitcom king Chuck Lorre (‘Men,’ ‘Big Bang’) and starring Billy Gardell and Melissa McCarthy as a cop and teacher who fall for each other at an Overeaters Anonymous meeting; and ‘Hawaii Five-O‘, a remake of the TV classic that you can watch here.”

TUESDAY
8:00-9:00 PM ‘NCIS’
9:00-10:00 PM ‘NCIS: Los Angeles’
10:00-11:00 PM ‘The Good Wife’

WEDNESDAY
8:00-9:00 PM ‘Survivor: Nicaragua’ [new time slot]
9:00-10:00 PM ‘Criminal Minds’
10:00-11:00 PM ‘The Defenders’ [new]

What’s new: ‘The Defenders’ stars Jim Belushi (‘According to Jim’) and Jerry O’Connell (‘Crossing Jordan’) as lawyers, though it’s described as “more of a bromance” series than a conventional legal drama.

THURSDAY
8:00-8:30 PM ‘The Big Bang Theory’ [new time]
8:30-9:00 PM ‘$#*! My Dad Says’ [new, pronounced 'Bleep My Dad Says']
9:00-10:00 PM ‘CSI: Crime Scene Investigation’
10:00-11:00 PM ‘The Mentalist’

What’s new: Paired with the surprisingly relocated ‘Big Bang’ boys, ‘$#*! My Dad Says’ is inspired by a not-so-gently titled Twitter feed and stars William Shatner as an eccentric father with loads of advice for his grown, live-at-home (and to-be-recast) son.

FRIDAY
8:00-9:00 PM ‘Medium’ [new time]
9:00-10:00 PM ‘CSI: NY’ [new time slot]
10:00-11:00 PM ‘Blue Bloods’ [new]

What’s new: ‘Blue Bloods,’ starring Tom Selleck (‘Magnum PI’), Donny Wahlberg, Bridget Moynahan and Will Estes, revolves around a multigenerational family of cops.

SATURDAY
8:00-9:00 PM ‘Crimetime Saturday’
9:00-10:00 PM ‘Crimetime Saturday’
10:00-11:00 PM ’48 Hours Mystery’

SUNDAY
7:00-8:00 PM ‘ 60 Minutes’
8:00-9:00 PM ‘The Amazing Race’
9:00-10:00 PM ‘Undercover Boss’
10:00-11:00 PM ‘CSI: Miami’ [new time slot]

For breaking news on the fall season, follow Matt Mitovich (aka MattMtvguy) on Twitter, and send any questions to MattMtvguy@gmail.com.

More on These Topics: |